MathSciNet Relay Station
MathSciNet bibliographic data
MR2062944 35J20 (35J25 35J60 47J30 58E05)
Chang, Kung-Ching; Jiang, Mei-Yue Dirichlet problem with indefinite nonlinearities. Calc. Var. Partial Differential Equations 20 (2004), no. 3, 257–282.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement